Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 367, Number 5

Local and global regularity of weak solutions of elliptic equations with superquadratic Hamiltonian
Andrea Dall’Aglio and Alessio Porretta.
Trans. Amer. Math. Soc. 367 (2015), 3017-3039
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3314800
Strong convergence to the homogenized limit of parabolic equations with random coefficients
Joseph G. Conlon and Arash Fahim.
Trans. Amer. Math. Soc. 367 (2015), 3041-3093
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3314801
Bounded mean oscillation and the uniqueness of active scalar equations
Jonas Azzam and Jacob Bedrossian.
Trans. Amer. Math. Soc. 367 (2015), 3095-3118
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3314802
Some new results on differential inclusions for differential forms
Saugata Bandyopadhyay, Bernard Dacorogna and Olivier Kneuss.
Trans. Amer. Math. Soc. 367 (2015), 3119-3138
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3314803
An immersed $S^{2}$ self-shrinker
Gregory Drugan.
Trans. Amer. Math. Soc. 367 (2015), 3139-3159
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3314804
$L_{p}$-Blaschke valuations
Jin Li, Shufeng Yuan and Gangsong Leng.
Trans. Amer. Math. Soc. 367 (2015), 3161-3187
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3314805
Idempotent residuated structures: Some category equivalences and their applications
N. Galatos and J. G. Raftery.
Trans. Amer. Math. Soc. 367 (2015), 3189-3223
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3314806
Intrinsic square function characterizations of Musielak-Orlicz Hardy spaces
Yiyu Liang and Dachun Yang.
Trans. Amer. Math. Soc. 367 (2015), 3225-3256
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3314807
Constructing spoke subfactors using the jellyfish algorithm
Scott Morrison and David Penneys.
Trans. Amer. Math. Soc. 367 (2015), 3257-3298
Abstract, references and article information
Full-text PDF
MathSciNet review: 3314808
Formal constructions in the Brauer group of the function field of a $p$-adic curve
Eric Brussel and Eduardo Tengan.
Trans. Amer. Math. Soc. 367 (2015), 3299-3321
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3314809
Matrix factorizations in higher codimension
Jesse Burke and Mark E. Walker.
Trans. Amer. Math. Soc. 367 (2015), 3323-3370
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3314810
Classification of sofic projective subdynamics of multidimensional shifts of finite type
Ronnie Pavlov and Michael Schraudner.
Trans. Amer. Math. Soc. 367 (2015), 3371-3421
Abstract, references and article information
Full-text PDF
MathSciNet review: 3314811
Multi-scaling limits for relativistic diffusion equations with random initial data
Gi-Ren Liu and Narn-Rueih Shieh.
Trans. Amer. Math. Soc. 367 (2015), 3423-3446
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3314812
A new construction of Moufang quadrangles of type $E_{6}, E_{7}$ and $E_{8}$
Lien Boelaert and Tom De Medts.
Trans. Amer. Math. Soc. 367 (2015), 3447-3480
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3314813
On the invariant theory for acyclic gentle algebras
Andrew T. Carroll and Calin Chindris.
Trans. Amer. Math. Soc. 367 (2015), 3481-3508
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3314814
Coupled cell networks: Semigroups, Lie algebras and normal forms
Bob Rink and Jan Sanders.
Trans. Amer. Math. Soc. 367 (2015), 3509-3548
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3314815
Divergence in right-angled Coxeter groups
Pallavi Dani and Anne Thomas.
Trans. Amer. Math. Soc. 367 (2015), 3549-3577
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3314816
Congruence formula for certain dihedral twists
Sudhanshu Shekhar and R. Sujatha.
Trans. Amer. Math. Soc. 367 (2015), 3579-3598
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3314817
Existence and symmetry of positive ground states for a doubly critical Schrödinger system
Zhijie Chen and Wenming Zou.
Trans. Amer. Math. Soc. 367 (2015), 3599-3646
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3314818
The partition algebra and the Kronecker coefficients
C. Bowman, M. De Visscher and R. Orellana.
Trans. Amer. Math. Soc. 367 (2015), 3647-3667
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3314819
Toeplitz operators in TQFT via skein theory
Julien Marché and Thierry Paul.
Trans. Amer. Math. Soc. 367 (2015), 3669-3704
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3314820
Decay estimates for one-dimensional wave equations with inverse power potentials
O. Costin and M. Huang.
Trans. Amer. Math. Soc. 367 (2015), 3705-3732
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3314821
Subgroups of $p$-divisible groups and centralizers in symmetric groups
Nathaniel Stapleton.
Trans. Amer. Math. Soc. 367 (2015), 3733-3757
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3314822
Correction to “Combinatorics and geometry of power ideals”: Two counterexamples for power ideals of hyperplane arrangements
Federico Ardila and Alexander Postnikov.
Trans. Amer. Math. Soc. 367 (2015), 3759-3762
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3314823